MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Voalte Nurse Call; SYSTEM, COMMUNICATION, POWERED

BAXTER HEALTHCARE CORPORATION Voalte Nurse Call; SYSTEM, COMMUNICATION, POWERED
Model Number P2599
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating the nurse call installation bed exit alarms were not alerting to nurse station intermittently.The process step during which this occurred was unknown.There was no patient injury or death reported with this event.
 
Additional Manufacturer Narrative
Baxter has contacted the account three times for inspection and troubleshooting.The account was unresponsive to the attempts, therefore, baxter is completing this complaint due to the amount of time.If additional relevant information is received it will be submitted in a supplemental report.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of bed exit alarms not alerting were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
Voalte Nurse Call
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
RALEIGH
1501 nowell road
ste 200
raleigh NC 27607
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50183169
Report Number2027454-2026-00118
Device Sequence Number15922856
Product Code ILQ
UDI-Device Identifier00887761995079
UDI-Public(01)00887761995079
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP2599
Device Catalogue NumberP2599NNCINSTALL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown